Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Four large amicable pairs

Author: H. J. J. te Riele
Journal: Math. Comp. 28 (1974), 309-312
MSC: Primary 10A40; Secondary 10-04
MathSciNet review: 0330033
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This note gives a report of systematic computer tests of Euler's rule and several Thabit-ibn-Kurrah-rules, in search of large amicable pairs. The tests have yielded four amicable pairs, which are much larger than the largest amicable pair thus far known.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A40, 10-04

Retrieve articles in all journals with MSC: 10A40, 10-04

Additional Information

Keywords: Amicable numbers, Lucas-Lehmer test
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society